# SDR UPS804242

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND A 1.5 INCH CRACK ON THE FUSELAGE SKIN UPPER RADIUS OF THE LEFT AFT SERVICE DOOR CUTOUT.  MAINTENANCE REPAIRED THE DAMAGE PER UPS EO DC8-5330-7309-A.
